MathSciNet Relay Station
MathSciNet bibliographic data
MR2185605 60F05 (60G70 62E20)
Hashorva, Enkelejd; Hüsler, Jürg Multiple maxima in multivariate samples. Statist. Probab. Lett. 75 (2005), no. 1, 11–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement